# SDR USAA2011062200003

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 55,070 hours, 37,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - CRACK IN WEB OF VERTICAL BEAM BS 179, WL 183, RBL 5.7.  REPAIRED WEB OF VERTICAL BEAM BS 179, WL 183, RBL 5.7 IAW EA 200125.
